# SDR 07FDEA04901

- Difficulty date: November 23, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46607
- Aircraft time: 72,855 hours, 29,814 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: ARB24083
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E INTERNAL STRUCTURE ON HORIZONTAL INTERCOSTAL EXISTING ANGLE REPAIR.  REPLACED INTERCOSTAL IAW DWG ARB2408 AND ARB1333.
